# SDR AALA201708089027

- Difficulty date: August 4, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,320 hours, 22,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EXIT COVER CAME OFF AFT RIGHT DOOR. INSTALLED EMERGENCY EXIT SIGN COVER.
